Convergence of numerical methods for stochastic differential equations in mathematical finance


Kloeden, Peter E. ; Neuenkirch, Andreas


URL: http://arxiv.org/pdf/1204.6620v1.pdf
Document Type: Book chapter
Year of publication: 2013
Book title: Recent Developments in Computational Finance
The title of a journal, publication series: Interdisciplinary Mathematical Sciences
Volume: 14
Page range: 49-80
Author/Publisher of the book
(only the first ones mentioned)
:
Gerstner, Thomas
Place of publication: New Jersey, NJ [u.a.]
Publishing house: World Scientific
ISBN: 978-981-4436-42-7
Publication language: English
Institution: School of Business Informatics and Mathematics > Wirtschaftsmathematik II (Neuenkirch 2013-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Kloeden, Peter E. ; Neuenkirch, Andreas (2013) Convergence of numerical methods for stochastic differential equations in mathematical finance. Gerstner, Thomas Recent Developments in Computational Finance Interdisciplinary Mathematical Sciences New Jersey, NJ [u.a.] 14 49-80 [Book chapter]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item